American Journal of Numerical Analysis
ISSN (Print): 2372-2118 ISSN (Online): 2372-2126 Website: http://www.sciepub.com/journal/ajna Editor-in-chief: Emanuele Galligani
Open Access
Journal Browser
Go

Content: Volume 2, Issue 3

Open AccessReview Article
From Fold to Fold-Hopf Bifurcation in IFOC Induction Motor: a Computational Algorithm
American Journal of Numerical Analysis. 2014, 2(3), 69-75. DOI: 10.12691/ajna-2-3-1
Pub. Date: March 22, 2014Views: 8559Downloads: 4857
Open AccessEditorial
A Discussion on the Practicability of an Analytical Method for Solving System of Linear Equations
American Journal of Numerical Analysis. 2014, 2(3), 76-78. DOI: 10.12691/ajna-2-3-2
Pub. Date: March 23, 2014Views: 6612Downloads: 3020Citations: 2
Open AccessArticle
Some Fixed Point Theorems and Cyclic Contractions in Dislocated and Dislocated Quasi-Metric Spaces
American Journal of Numerical Analysis. 2014, 2(3), 79-84. DOI: 10.12691/ajna-2-3-3
Pub. Date: March 23, 2014Views: 7617Downloads: 3452Citations: 10
Open AccessArticle
One Class of Stable Difference Schemes for Hyperbolic System
American Journal of Numerical Analysis. 2014, 2(3), 85-89. DOI: 10.12691/ajna-2-3-4
Pub. Date: April 02, 2014Views: 8633Downloads: 5244
Open AccessArticle
Fourier Spectral Methods for Numerical Solving of the Kuramoto-Sivashinsky Equation
American Journal of Numerical Analysis. 2014, 2(3), 90-97. DOI: 10.12691/ajna-2-3-5
Pub. Date: April 22, 2014Views: 9910Downloads: 5277